# SDR 9618069759

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Condition: Out Of Adjust
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WEATHER RADAR IMAGES CELLS THAT MOVE 20 TO 30 MILES AFTER EACH SWEEP DUE TO EN ROUTE WEATHER.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  TESTED THE RADAR TRANSCEIVER PER 34-41-4.   ADJUSTED ANTENNA/TRANSCEIVER SYNCHRONIZATION, OPERATIONAL CHECK GOOD.
